# SDR ASAA2024071851458

- Difficulty date: July 18, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H BAFFLE BETWEEN STA 500E AND 500F CORNER BROKEN OFF. GROUNDED - YES. REMOVED AND REPLACED FWD PIT R/H BAFFLE BETWEEN STA 500E AND 500F PN:143A7510-22 PO: 1096771.4 IAW B737-800 SRM 51-40-02 AND SRM 51-40-05.
